آمار

تعداد نشریات26
تعداد شماره‌ها552
تعداد مقالات5,709
تعداد مشاهده مقاله7,969,876
تعداد دریافت فایل اصل مقاله5,352,965
Vijayabalaji, S., Thillaigovindan, N.. (1387). BEST APPROXIMATION SETS IN -n-NORMED SPACE CORRESPONDING TO INTUITIONISTIC FUZZY n-NORMED LINEAR SPACE. نشریه علمی دانشگاه سیستان و بلوچستان, 5(3), 57-69. doi: 10.22111/ijfs.2008.346
S. Vijayabalaji; N. Thillaigovindan. "BEST APPROXIMATION SETS IN -n-NORMED SPACE CORRESPONDING TO INTUITIONISTIC FUZZY n-NORMED LINEAR SPACE". نشریه علمی دانشگاه سیستان و بلوچستان, 5, 3, 1387, 57-69. doi: 10.22111/ijfs.2008.346
Vijayabalaji, S., Thillaigovindan, N.. (1387). 'BEST APPROXIMATION SETS IN -n-NORMED SPACE CORRESPONDING TO INTUITIONISTIC FUZZY n-NORMED LINEAR SPACE', نشریه علمی دانشگاه سیستان و بلوچستان, 5(3), pp. 57-69. doi: 10.22111/ijfs.2008.346
Vijayabalaji, S., Thillaigovindan, N.. BEST APPROXIMATION SETS IN -n-NORMED SPACE CORRESPONDING TO INTUITIONISTIC FUZZY n-NORMED LINEAR SPACE. نشریه علمی دانشگاه سیستان و بلوچستان, 1387; 5(3): 57-69. doi: 10.22111/ijfs.2008.346


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.